# SDR SWAA2022032130643

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,950 hours, 24,868 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193 B HAS ENLARGED FARTHER HOLES AT LOCATION 1-7; 14; 24-38 / REMOVED AND REPLACED PANEL 193 B PER WORK INSTRUCTION CARD 39874
